# SDR R61A2025022600103

- Difficulty date: February 4, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL AREA, CENTER TANK EXTERNAL LOWER SKIN L ANGLE SUPPORT FOR RIB FR52 IS CRACKED.  WHEEL WELL AREA, CENTER TANK EXTERNAL LOWER SKIN L ANGLE SUPPORT FOR RIB FR52 WAS REPLACED IAW SRM 51-43-03
